# SDR UIEA2020033000581

- Difficulty date: March 24, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 74,022 hours, 13,236 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LH ENG HPSOV EICAS MSG AFTER LANDING MESSAGE CLEARED PRIOR TO BLOCK IN.( PERFORMED BITE CHECK OF THE AIR SUPPLY MODULE IAW B767 FIM 36-20 FT 804. NO FAULTS NOTED AT THIS TIME. )
